# SDR NACA2024052900001

- Difficulty date: May 29, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,180 hours, 20,654 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987863
- Part serial: 826C
- Condition: Failed
- Location: Cargo Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO WOULD NOT COOL ADEQUATELY IN FLIGHT, FLIGHT DECK WOULD NOT HEAT, FLIGHT DECK AIR INDICATED FULL WARM. REMOVED AND REPLACED TRIM MODULATING VALVE IAW AMM 21-61-07 OPS CHECK NORMAL. NO TRAX INFORMATION, UNIT HAS ALREADY BEEN EXCHANGED OUT.
